# SDR DL72L991619

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 65192709
- Condition: Corroded
- Location: Mlg Door Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 INB'D FLAP TRACK TYP CORROSION FOUND AT MLG BEAM ATTACH PAD, WEAR AT FWD ATTACH LUGS AND WEAR AT FWD MLG DOOR HINGE FITTING HOLES.  MLG BEAM ATTACH PAD MACHINED.  FWD ATTACH LUGS OVERSIZED AND BUSHED.  FWD MLG DOOR HINGE FITTING HOLES REWORKED PER SB 727-57-0180, REV 1.
